# SDR SWIA201131108

- Difficulty date: November 16, 2011
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 22,481 hours, 18,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STAIR STRUCTURE AFT DRAG ANGLE HAS CRACK.  (C-CHECK)  REPAIRED PER REO.
